Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a rash on the penis tip after swimming in ocean?

Answered by
Dr.
Dr. R.G. Joshi

Dermatologist

Practicing since :2003

Answered : 695 Questions

default
Posted on Tue, 6 Sep 2016 in Skin Hair and Nails
Question: I have a rash/little cuts on the tip of my penis. Yesterday I went swimming in the ocean then walked 3 miles on and off the beach wearing the same tight bathing suit. A men's bathing suit with that mesh liner.
doctor
Answered by Dr. R.G. Joshi 50 minutes later
Brief Answer:
yeast infection,candid b cream.

Detailed Answer:
Hello,Thanks for writing to health care magic.I can understand your concern.

Rash with cuts over penis suggest candidiasis.

It seems infection caused by yeast known as candida.Keeping same bath suit while walking probably created a moist environment which is favorable for yeasts.

Keep area dry as far possible. Regularly change your undergarments and other clothes.Make sure your bath suit is dry and free from infection.Soaking it with dusting powder after use will help to reduce fungus.

For rash and cuts you can apply a combination cream like candid b .Use it for 4 to 5 days.Clean area only with water and avoid soap and antiseptics.

I hope this will help you.In case of any concern I will be happy to help you.Take care.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Candidiasis

doctor1 MD

Hi im having pain at the opening of my vagina also a burning sensation around vagina and my back passage. Went to doctor and my ph was 4.7 but...

doctor1 MD

I have had recurring problems with my tongue and inside my mouth. My doctor says it is thrush and prescribes Nystatin; however, it continues to...

doctor1 MD

I used Norfoams and it irritated me badly so I thought I had a yeast infection.. However I have treated it with over the counter only to have it...

doctor1 MD

Hello, a little over a month ago I was having yeast infection symptoms, so I decided to use the 3 night treatment. I also had an appointment with a...

doctor1 MD

I had a left side stroke on the brain. Previously I had a TIA . It was two months later that I experienced the stroke . I was prescribed blood...

doctor1 MD

Hi I am a 36 year old overweight female. Recently I've had twitching on the tip of my tongue as well as burning mouth. I went to the doctor who...

doctor1 MD

Worried about candidiasis I am 31 smoker, recently I was under extreme stress During this period I developed what looks like viral pharyngitis /...